Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Diagnosed with somnolence. Having headaches, pain in the hands and legs. Tried Nuvigil and Ritalin. Cure?

diagnosed with severe hypersomulence....having frequent headaches ....pain in my hands and pain and heavyness in my legs....I use my CPAP every nite, take tylenol arthritis everyday....have had all kinds of blood work done, all normal. I have tried Nuvigil, don t like the way it makes me feel...Ritalin helped for a couple of days, now fighting with ins. co. for a long acting Ritalin as they keep rejecting as I am over 17 yrs of age.....not sure is all of this stems from my sleepiness, but I find it very hard to do my job if I keep falling to sleep.
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Neurologist 's  Response
Dear hartigan58
Have you been diagnosed as having OSAS. Only then would CPAP machine help you. Also i think you do have OSAS and are not having relief with the present treatment then you should undergo a repeat polysomnography ideally a split night titration study that would tell about the present Sleep Apnoea index and also find the optimum settings to relieve your apnoeas. Many a times obstructive apnoeas are associated with central apnoeas so continue with medicines meanwhile. Please discuss these issues with your sleep physician.
Answered: Tue, 11 Sep 2012
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor